# SDR SWAA2023111420480

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT SIGN NEAR THE FLOOR HAS INOPERATIVE BULBS; MARKED WITH TAPE<[01] RELAMPED L/H FWD EMERGENCY EXIT SIGN; PERFORMED GOOD TEST PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
